# SDR SCNA20240904311

- Difficulty date: August 15, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 50,545 hours, 29,394 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER FS240109: RT MLG FWD TRUNNION HOUSING FITTING HAS CORROSION ON OB FACE 3 LOCATIONS. - - RESOLUTION: REPAIRED RH MLG FORWARD TRUNNION SUPPORT FITTING IAW B737-NG-800-SRM-57-20-90-2R-2
